# SDR DHL2001727586

- Difficulty date: August 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; LEFT MLG SIDE STRUT LOWER SEGMENT SWIVEL WORN OUT OF LIMITS.  REMOVED AND REPLACED LT MLG SIDE STRUT LOWER SEGMENT ASSY PER B727 M/M 32-11-41.  GEAR SWING AND OPS CHECK FOUND GOOD, NO PLAY NOTED PER M/M 32-11-00.
